# SDR HNAA2023110600371

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,155 hours, 48,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH OVERWING EMERGENCY LIGHT INOP.  R&R'D EMERGENCY LIGHT ASSY IAW AMM 33-50-10. PART NUMBER 30-2510-3
